# SDR 2005UALA00855

- Difficulty date: August 20, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 19,615 hours, 2,629 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAD LOCAL DELAMINATION AT THE OUTBOARD END LOWER SURFACE OF THE TRAILING EDGE WEDGE.  *S/D*  THE LOCAL DELAMINATION FOUND IN THE NR 4 SLAT IS SYSTEMIC ON THE TRAILING EDGE WEDGES ON THE 777 SLATS.  BOEING IS CURRENTLY WORKING ON A MODIFIED DESIGN TO REPLACE THE CURRENT WEDGE DESIGN.  THIS CURRENT SLAT HAD BEEN REPAIRED PER EVA E97-335A WITH AN INTERIM REPAIR THAT HAD REQUIREMENTS FOR INITIAL AND REPETITIVE INSPECTIONS UNTIL A PERMANENT REPAIR COULD BE INSTALLED AT THE NEXT HMV.  THEREFORE, GSO INSTALLED A PERMANENT REPAIR DOUBLER PER TIMCO REO-G10847.
